Eptifibatide induced profound thrombocytopenia in a patient with pelvic malignancy: A case report

1Citations
Citations of this article
8Readers
Mendeley users who have this article in their library.

Abstract

► Eptifibatide is associated with profound thrombocytopenia and thrombosis secondary to a HITT-like mechanism associated with drug-dependant antibodies. ► Caution with eptifibatide use is needed in those pre-disposed to hypercoaguability, particularly those with an underlying malignancy.

Author supplied keywords

Cite

CITATION STYLE

APA

Squires, K. C., Guntupalli, S. R., & Thaker, P. H. (2012). Eptifibatide induced profound thrombocytopenia in a patient with pelvic malignancy: A case report. Gynecologic Oncology Reports, 2(3), 75–77. https://doi.org/10.1016/j.gynor.2012.03.002

Register to see more suggestions

Mendeley helps you to discover research relevant for your work.

Already have an account?

Save time finding and organizing research with Mendeley

Sign up for free